As a few of you will know I've just reduced doses of injectable MTX to try and lessen or even eliminate the very unpleasant and intolerable side effects I've been experiencing. I say now, in a cautious whisper, that I injected about 13mg last night and woke this morning without the rank taste (rusty metal and sour milk) or the nausea. I was tired, sure, but I can tolerate that for a day or two each week.
It's too soon to whoop for joy I know but in the experience of others does this drug build up in our systems and cause worse side effects for periods of time or off and on because it accumulates in our bodies? I ask this because when I first went on the tablets I had no side effects at all beyond a bit of hair loss, which only lasted a few months and then thickened up again, and extreme tiredness which I have always suffered from the next day - much like a hangover. Beyond that I spent the first six months feeling very relieved that the side effects others complained about had eluded me. Then bam!
The absence of foul taste is truly life changing but I've been here before with dosage drops and then had a rude awakening after taking it the following week. It would be really good to hear from people who have been on MTX for a long time - four or more years say - and who have noticed changes in the way it is tolerated over time.